Title: New Bounds of Ostrowski–Gruss Type Inequality for (k + 1) Points on Time Scales
Author(s): Eze R. Nwaeze, Seth Kermausuor
Pages: 211-221
Cite as:
Eze R. Nwaeze, Seth Kermausuor, New Bounds of Ostrowski–Gruss Type Inequality for (k + 1) Points on Time Scales, Int. J. Anal. Appl., 15 (2) (2017), 211-221.

Abstract


The aim of this paper is to present three new bounds of the Ostrowski--Gr\"uss type inequality for points $x_0,x_1,x_2,\cdots,x_k$ on time scales. Our results generalize result of Ng\^o and Liu, and extend results of Ujevi\'c to time scales with $(k+1)$ points. We apply our results to the continuous, discrete, and quantum calculus to obtain many new interesting inequalities. An example is also considered. The estimates obtained in this paper will be very useful in numerical integration especially for the continuous case.


Full Text: PDF

 

References


  1. R. Agarwal, M. Bohner and A. Peterson, Inequalities on time scales: a survey, Math. Inequal. Appl. 4 (2001), 535–557. Google Scholar

  2. M. Bohner and A. Peterson, Dynamic equations on time scales, Boston (MA): Birkhäuser Boston, 2001. Google Scholar

  3. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Series, Boston (MA): Birkhäuser Boston, 2003. Google Scholar

  4. M. Bohner and T. Matthews, Ostrowski inequalities on time scales, J. Inequal. Pure Appl. Math. 9 (2008), Art. 6. Google Scholar

  5. X. L. Cheng, Improvement of some Ostrowski-Griiss type inequalities, Compu. Math. Appli. 42 (2001), 109–114. Google Scholar

  6. S. S. Dragomir and S. Wang, An inequality of Ostrowski-Grüss type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules, Compu. Math. Appli. 33(11) (1997), 15–20. Google Scholar

  7. Q. Feng and F. Meng, Some generalized Ostrowski–Grüss type integral inequalities, Compu. Math. Appli. 63 (2012), 652–659. Google Scholar

  8. S. Hilger, Ein Maβkettenkalkül mit Anwendung auf Zentrumsmannigfaltigkeiten (Ph.D. thesis). Würzburg (Ger- many): Universität Würzburg, 1988. Google Scholar

  9. B. Karpuz and U. M. ¨ Ozkan, Ostrowski Inequality on time scales, J. Inequal. Pure and Appl. Math. 9(4) (2008), Art. 112. Google Scholar

  10. S. Kermausuor, E. R. Nwaeze and D. F. M. Torres, Generalized weighted Ostrowski and Ostrowski–Grüss type inequalities on time scale via a parameter function, J. Math. Inequal. 11 (4) (2017), 1185–1199. Google Scholar

  11. W. J. Liu and Q. A. Ngô, A generalization of Ostrowski inequality on time scales for k points, Appl. Math. Comput. 203(2) (2008), 754–760. Google Scholar

  12. W. J. Liu and Q. A. Ngô, Chen WB. A perturbed Ostrowski-type inequality on time scales for k points for functions whose second derivatives are bounded, J. Inequal. Appl. (2008) Art. ID 597241. Google Scholar

  13. W. J. Liu and Q. A. Ngô, An Ostrowski–Grüss type inequality on time scales, arXiv:0804.3231. Google Scholar

  14. Q. A. Ngô and W. J. Liu, A sharp Grüss type inequality on time scales and application to the sharp Ostrowski-Grüss inequality, Commun. Math. Anal. 6(2) (2009), 33–41. Google Scholar

  15. E. R. Nwaeze, A new weighted Ostrowski type inequality on arbitrary time scale, J. King Saud Uni. Sci. 29(2) (2017), 230–234. Google Scholar

  16. E. R. Nwaeze, Generalized weighted trapezoid and Grüss type inequalities on time scales, Aust. J. Math. Anal. Appl. 11(1) 2017, Art. 4. Google Scholar

  17. E. R. Nwaeze and A. M. Tameru, On weighted Montgomery identity for k points and its associates on time scales, Abstr. App. Anal. (2017), Art. ID 5234181. Google Scholar

  18. E. R. Nwaeze, S. Kermausuor and A. M. Tameru, New time scale generalizations of the Ostrowski–Grüss type inequality for k points, J. Inequal. Appl. 2017 (2017), Art. ID 245. Google Scholar

  19. A. Tuna and D. Daghan, Generalization of Ostrowski and Ostrowski–Grüss type inequalities on time scales, Comput. Math. Appl. 60 (2010), 803–811. Google Scholar

  20. N. Ujevi´ c, New bounds for the first inequality of Ostrowski–Grüss type and applications, Compu. Math. Appl. 46 (2003), 421–427. Google Scholar

  21. G. Xu and Z. B. Fang, A Generalization of Ostrowski type inequality on time scales with k points, J. Math. Inequal. 11(1) (2017), 41–48. Google Scholar